MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number STRAIGHT INFLOW/BIFURCATED OUTFLOW PATIENT LINE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implicated disposable set was returned for investigation and the reported leak at the heat exchanger was confirmed.The set was tested with water and a leak was identified in the joint between the heat exchanger and the nozzle.A visual examination of the material on either side of the joint showed evidence of stress.The retain sample for this lot number was also inspected and no problems were found.The manufacturing records for this lot number were reviewed and no anomalies were identified.When the hyperthermia pump recognizes a situation that may compromise safe and effective infusion, the system stops pumping and heating, closes off the line to the patient, sounds an audible alarm, and displays an alarm message with instructions for corrective measure.It was reported that there was no injury to the patient.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Belmont's distributor received a complaint from the user facility and relayed the following report: "hyperthermia set was installed and the warming phase had begun.During the warming phase it was noticed fluid was leaking from the disposable.It was leaking from the heat exchanger.Forutnately the chemostatic solution had not been applied yet.The disposable was replaced and the case continued.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key9742521
Report Number1219702-2020-00020
Device Sequence Number11391346
Product Code LGZ
UDI-Device Identifier00896128002220
UDI-Public00896128002220
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberSTRAIGHT INFLOW/BIFURCATED OUTFLOW PATIENT LINE
Device Catalogue Number902-00038
Device Lot Number2018-12 09
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1